MathSciNet Relay Station
MathSciNet bibliographic data
MR1609507 (99a:58128) 58F20 (58F11 58F15)
Babillot, Martine; Ledrappier, François Lalley's theorem on periodic orbits of hyperbolic flows. Ergodic Theory Dynam. Systems 18 (1998), no. 1, 17–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement